Sledovat
Rostislav Horčík
Rostislav Horčík
Department of Computer Science, FEE, Czech Technical University in Prague
E-mailová adresa ověřena na: fel.cvut.cz
Název
Citace
Citace
Rok
Product Ł ukasiewicz Logic
R Horčík, P Cintula
Archive for Mathematical Logic 43 (4), 477-503, 2004
712004
On weakly cancellative fuzzy logics
F Montagna, C Noguera, R Horčík
Journal of Logic and Computation 16 (4), 423-450, 2006
682006
Solution of a system of linear equations with fuzzy numbers
R Horčík
Fuzzy sets and systems 159 (14), 1788-1810, 2008
602008
Nonassociative substructural logics and their semilinear extensions: Axiomatization and completeness properties
P Cintula, R Horčík, C Noguera
The Review of Symbolic Logic 6 (3), 394-423, 2013
542013
The quest for the basic fuzzy logic
P Cintula, R Horčík, C Noguera
Petr Hájek on Mathematical Fuzzy Logic, 245-290, 2014
532014
Formal systems of fuzzy logic and their fragments
P Cintula, P Hájek, R Horčík
Annals of Pure and Applied Logic 150 (1-3), 40-65, 2007
482007
On n ‐contractive fuzzy logics
R Horčík, C Noguera, M Petrík
Mathematical Logic Quarterly 53 (3), 268-288, 2007
462007
Standard completeness theorem for ΠMTL
R Horĉík
Archive for Mathematical Logic 44 (4), 413-424, 2005
462005
Disjunction property and complexity of substructural logics
R Horčík, K Terui
Theoretical Computer Science 412 (31), 3992-4006, 2011
382011
Algebraic semantics
R Horcık
Handbook of mathematical fuzzy logic, 283-353, 2011
342011
Validation sets in fuzzy logics
R Horčík, M Navara
Kybernetika 38 (3), [319]-326, 2002
292002
Full Lambek calculus with contraction is undecidable
K Chvalovský, R Horčík
The Journal of Symbolic Logic 81 (2), 524-540, 2016
232016
Double oracle algorithm for computing equilibria in continuous games
L Adam, R Horčík, T Kasl, T Kroupa
Proceedings of the AAAI Conference on Artificial Intelligence 35 (6), 5070-5077, 2021
202021
Algebraic properties of fuzzy logics
R Horcık
Czech Technical University in Prague, 2005
172005
The finite embeddability property for residuated groupoids
Z Haniková, R Horčík
Algebra universalis 72 (1), 1-13, 2014
152014
Decidability of cancellative extension of monoidal t-norm based logic
R Horčík
Logic Journal of the IGPL 14 (6), 827-843, 2006
152006
An algebraic approach to valued constraint satisfaction
R Horcík, T Moraschini, A Vidal
26th EACSL Annual Conference on Computer Science Logic (CSL 2017), 2017
142017
Alternative proof of standard completeness theorem for MTL
R Horčík
Soft Computing 11, 123-129, 2007
132007
Cayley’s and Holland’s theorems for idempotent semirings and their applications to residuated lattices
N Galatos, R Horčík
Semigroup Forum 87, 569-589, 2013
122013
Structure of commutative cancellative integral residuated lattices on (0, 1
R Horčík
Algebra universalis 57 (3), 303-332, 2007
122007
Systém momentálně nemůže danou operaci provést. Zkuste to znovu později.
Články 1–20